# SDR 08FDEA04276

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 65561701
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO BAY, DOOR THRESHOLD WRAP AROUND SCUFF PLATE CRACKED IN   SEVERAL AREAS REMOVED THRESHOLD REF SRM 51-30-2,  WELDED CRACKS REF DWG SR27-53-025 REV.C ON N/R N00383. INSTALLED THRESHOLD REF SRM 51-30-2 PG 2-14 THIS IS CLASSIFIED AS A MINOR REPAIR.
